CureZone   Log On   Join
Lower abdominal pain and bloating doing hydrogen peroxide therapy
 
  Views: 4,246
Published: 6 years ago
 

Lower abdominal pain and bloating doing hydrogen peroxide therapy


Hi everyone I just wanted to say that 1 year ago I performed the 35% food grade hydrogen peroxide therapy I started off 3 drops 3x a day and worked my way up to 25 drops 3x a day for 2 weeks when all of a sudden I developed a lower abdominal pain and bloating it was frightening so I stopped the hydrogen peroxide but ever since I developed this abdominal pain and bloating I've had it every day since that's been a year ago. So I have no idea what this is or could mean but every day I have this pain and bloating with no other side effects but the discomfort. I went to see a doctor I didn't tell him I took hydrogen peroxide but I told him my symptoms and he checked my abdomin and he said everything seems to be fine. maybe someone could shed some light on to what this may be... thank you
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.282 sec, (1)